# SDR DALA2022021501008

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,982 hours, 19,892 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

SHIP 1702 -PRES- CABIN AUTO INOP EICAS MESSAGE AND ASSOCIATED LIGHT ILLUMINATED IN CRUISE. MAN PRESSURIZATION MODE SELECTED. DURING DECENT UNABLE TO CONTROL CABIN PRESSURE. EMERGENCY DESCENT COMPLETED. MASK DID NOT DEPLOY. CORRECTIVE ACTION: FOUND WATER SUPPLY LINE COUPLING TO AFT GALLEY LEAKING CAUSING ICE AROUND OUTFLOW VALVE. REPLACED OUTFLOW VALVE, ALL OPS NORMAL. (8207200)
